# SDR 08FDEA01497

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A7557557100200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 151 PW IS CRACKED IN 3 PLACES.  REMOVED DAMAGE, STOPPED DRILLED THE CRACKS & PREPPED AREA FOR REPAIRS TO BE LAYED UP, 3 EA FIBERGLASS WET LAY UP REPAIRS & APPLIED THE FINISH COAT IAW DWG SRZ 25-013.
